1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Drugs and functionality...

Discussion in 'Therapy and Medication' started by lightbeam, Jun 12, 2011.

  1. lightbeam

    lightbeam Antiquities Friend

    I have been given all sorts of drugs to be on.

    I am in therapy, and am on medication. The therapy is slow going (due to my lack of interest in it), and my meds make me feel tired and run down.

    So I start going off my medication, and the voices start quiet for about a week, but then they start distorting my view of things, and it get to where I can't function.

    Does anyone know if they go through the same thing; whether it be tapering off meds (which I really want to do - because I want to be as normal as possible), or quitting cold turkey?
     
  2. mulberrypie

    mulberrypie Well-Known Member

    sorry to hear youre going through this, jason. maybe your therapist will know the best way to ease off the meds. i hear that quitting cold turkey is a bad idea. i wish you all the best. xx
     
  3. lightbeam

    lightbeam Antiquities Friend

    I've been advised by the medical team where I receive treatment that this is not a good idea, since my meds are at the levels they are for a reason... and that reason is to keep me functioning.